# SDR AALA201803099018

- Difficulty date: March 8, 2018
- Submitted: March 12, 2018
- Operation: Air carrier
- Aircraft: N796AN
- Make and model: Boeing 777223
- Aircraft serial: 30796
- Aircraft time: 69,112 hours, 8,741 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Crew Rest
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. CREW REST COMPARTMENT DOOR HARD TO OPEN. ADJUSTED FLIGHT CREW REST DOOR LATCH  PER MM 25-29-01.
